# SDR 2ARF201007001

- Difficulty date: July 10, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 51,448 hours, 36,603 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170413
- Part serial: 1847
- Condition: Faulty
- Location: Weather Radar
- Part time: 9,613 hours, 5,792 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED DUE TO DURING CLIMB, THE RADAR MONITOR IMAGE DISAPPEARED, INDICATING "ANT FAULT".  MAINTENANCE PERSONNEL REPLACED AND TESTED THE WEATHER RADAR ANT AND RECEIVER TRANSMITTER IAW MM 34-41-01/-04 AND MM 34-41-00, ALL CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 135,000 POUNDS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 139,500 POUNDS.
